Get Rhythm, when you get the Blues…

Roughly 40 year old man. No personal history. Out of hospital VF arrest. ACLS: CPR, shock > asystole, more CPR, adrenaline 1mg x4 > VT/ VF, more shocks > PEA, more CPR, then ROSC in ?AF. This is his post ROSC ECG rhythm strip. Thoughts anyone? What’s going on? To be continued…

Advertisements

About dreapadoir

Emergency Physician, author of http://underneathEM.com Emergency Medicine blog, photographer at http://www.dreapadoir.com
This entry was posted in Uncategorized. Bookmark the permalink.

5 Responses to Get Rhythm, when you get the Blues…

  1. dreapadoir says:

    A bit of discussion pertinent to this post happened on Twitter between @Eleytherius, @antidoped and myself (@dreapadoirtas). Check it out on Twitter by following us.

  2. dreapadoir says:

    And I should say, he wasn’t hypothermic at the time! (He is now of course, iatrogenically!).
    [i.e., they aren’t J-waves]

  3. dreapadoir says:

    Unfortunately this man never made it out of ICU – he had hypoxic neurological injury and died. The underlying cause of his arrest remains undiagnosed. My suspicion of congenital short QT is only that, a suspicion. It is possible his QT changes were secondary, and related to “irritable myocardium” post arrest, however, a later ECG also suggested a shortish QT…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s